Alert archive / Utah / Flash Flood Warnings in 2015

Flash Flood Warning 40, NWS Salt Lake City, UT

July 14, 2015Garfield County, Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 14, 2015, 5:29 PM MDT for Garfield County, Wayne County, Utah. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 5:29 PM MDT (23:29 UTC)
Expired
Jul 14, 2015, 10:30 PM MDT
In force
5 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Garfield County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 165 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WGUS55 KSLC 142329
FFWSLC
UTC017-055-150230-
/O.NEW.KSLC.FF.W.0040.150714T2329Z-150715T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
529 PM MDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN WAYNE COUNTY IN UTAH...
  NORTHEASTERN GARFIELD COUNTY IN UTAH...

* UNTIL 830 PM MDT
    
* AT 524 PM MDT...NATIONAL PARK RANGERS CONTINUED TO REPORT FLASH   
  FLOODING IN CAPITOL REEF NATIONAL PARK...SO THE FLASH FLOOD 
  WARNING HAS BEEN CONTINUED UNTIL 830 PM. THIS WARNING INCLUDES 
  MUCH OF THE NORTHERN HALF OF THE PARK...AND REPLACES THE PREVIOUS 
  FLASH FLOOD WARNING.  

PARK RANGERS REPORT SIGNIFICANT STANDING WATER ON THE SCENIC   
DRIVE...AND VERY HIGH FLOWS ALONG SULPHUR CREEK AND PLEASANT 
CREEK...AS WELL AS ALL WASHES ASSOCIATED WITH THESE TWO CREEKS. MANY 
OTHER NORMALLY DRY WASHES ACROSS THE PARK ARE LIKELY RUNNING WITH 
WATER AND WILL CONTINUE INTO THE EVENING HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CATHEDRAL 
  PORTION OF CAPITOL REEF NATIONAL PARK...THE SCENIC DRIVE IN 
  CAPITOL REEF NATIONAL PARK...CAPITOL GORGE...GRAND WASH...SULPHUR 
  CREEK...PLEASANT CREEK...NOTOM ROAD...AND SHEETS GULCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. DRY
WASHES...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3804 11102 3803 11127 3851 11145 3851 11131
      3850 11130 3850 11110

$$

SCHOENING
3 follow-up statements
405 
WGUS75 KSLC 150049
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
649 PM MDT TUE JUL 14 2015

UTC017-055-150230-
/O.CON.KSLC.FF.W.0040.000000T0000Z-150715T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-GARFIELD UT-
649 PM MDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
WESTERN WAYNE AND NORTHEASTERN GARFIELD COUNTIES...

AT 644 PM MDT...NATIONAL PARK RANGERS CONTINUED TO REPORT FLASH     
FLOODING IN CAPITOL REEF NATIONAL PARK. MUCH OF THE NORTHERN HALF OF 
CAPITOL REEF NATIONAL PARK IS EXPERIENCING INCREASED FLOWS IN THE 
WASHES AND CREEKS...INCLUDING SULPHUR CREEK AND PLEASANT CREEK. 
THESE HIGH FLOWS WILL CONTINUE THROUGH INTO THE EVENING HOURS...WITH 
ADDITIONAL RAINFALL STILL ONGOING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... THE 
  CATHEDRAL PORTION OF CAPITOL REEF NATIONAL PARK...THE SCENIC DRIVE 
  IN CAPITOL REEF NATIONAL PARK...CAPITOL GORGE...GRAND 
  WASH...SULPHUR CREEK...PLEASANT CREEK...NOTOM ROAD...AND SHEETS 
  GULCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. DRY
WASHES...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3804 11102 3803 11127 3851 11145 3851 11131
      3850 11130 3850 11110

$$

SCHOENING
351 
WGUS55 KSLC 150228
FFWSLC
UTC017-055-150430-
/O.EXT.KSLC.FF.W.0040.000000T0000Z-150715T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
828 PM MDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WESTERN WAYNE COUNTY IN UTAH...
  NORTHEASTERN GARFIELD COUNTY IN UTAH...

* UNTIL 1030 PM MDT
    
* AT 824 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING 
  TO PRODUCE RAIN OVER CAPITOL REEF NATIONAL PARK WITH WATER 
  STILL FLOWING IN THE WASHES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PORTIONS OF CAPITOL REEF NATIONAL PARK AND FRUITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL ON BACK COUNTRY ROADS IN THIS AREA MAY BE VERY DIFFICULT DUE 
TO MUD AND STANDING WATER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. DRY
WASHES...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3804 11102 3803 11127 3851 11145 3851 11131
      3850 11130 3850 11110

$$

PW
635 
WGUS75 KSLC 150424
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1024 PM MDT TUE JUL 14 2015

UTC017-055-150430-
/O.EXP.KSLC.FF.W.0040.000000T0000Z-150715T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-GARFIELD UT-
1024 PM MDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR WESTERN WAYNE AND NORTHEASTERN
GARFIELD COUNTIES WILL EXPIRE AT 1030 PM MDT...

RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED AND WATER IN THE 
WASHES HAS DECREASED. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE. SOME ADDITIONAL LIGHT RAIN IS POSSIBLE THROUGH 
ABOUT MIDNIGHT AND WASHES COULD STILL EXPERIENCE LOW FLOWS. ALSO 
TRAVEL ALONG BACK COUNTRY ROADS WILL BE VERY DIFFICULT TONIGHT DUE 
TO MUDDY CONDITIONS. 

MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR 
RADIO FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3804 11102 3803 11127 3851 11145 3851 11131
      3850 11130 3850 11110

$$

PW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:46 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 14, 2:46 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
246 PM MDT TUE JUL 14 2015

.SYNOPSIS...THE GREAT BASIN REMAINS BETWEEN HIGH PRESSURE ALOFT
OVER THE SOUTHERN PLAINS AND AN UPPER LEVEL TROUGH ALONG THE WEST
COAST. THE WEST COAST TROUGH WILL TURN EAST AND MOVE ACROSS THE
NORTHERN ROCKIES MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z SATURDAY)...
WATER VAPOR LOOP SHOWS A RIDGE OVER THE PLAINS AND TROUGH ALONG THE
WEST COAST. AMDAR 400-250MB WIND OBSERVATIONS SHOW A 50-95KT
CYCLONIC JET FROM THE EASTERN PACIFIC INTO THE CENTRAL ROCKIES.
GOES/GPS/RAP/12Z SLC RAOB INDICATE THE PRECIPITABLE WATER VALUE
RANGES BETWEEN 0.30"-0.45" MOUNTAINS...TO 0.60"-1.10" ACROSS MOST
VALLEYS.

THE PERIPHERY OF THE PLAINS RIDGE WILL CONTINUE TO SUPPORT ISOLATED
TO SCATTERED CONVECTION THROUGH THE REST OF THE WORK WEEK...THOUGH A
DRYING TREND IS ANTICIPATED THROUGH FRIDAY WITH THE PASSAGE OF THE
TROUGH THROUGH WEDNESDAY NIGHT.

SOUTHWEST WINDS SHOULD CONTINUE TO BE GUSTY AT TIMES ACROSS
SOUTHWEST UTAH...FIRST WITH THE PASSAGE OF THE AFOREMENTIONED WAVE
TOMORROW...THEN AGAIN FRIDAY AS THE TROUGH STRENGTHENS ONCE AGAIN TO
OUR NORTHWEST.

TEMPERATURES SHOULD BE FAIRLY CONSISTENT IN THE 90S MOST VALLEYS.

.LONG TERM (AFTER 00Z SATURDAY)...
FOCUS IN THE LONG TERM IS ON MOISTURE ASSOCIATED WITH TROPICAL
SYSTEM DELORES BEING DRAWN NORTHWARD INTO OUR REGION. IT IS NOT
YET CLEAR EXACTLY HOW THIS MOISTURE WILL INTERACT WITH A DEEPENING
TROUGH OVER THE PACNW AND NORCAL...BUT IT WILL LIKELY SET UP AN
UNUSUALLY CLOUDY AND OCCASIONALLY WET PERIOD FROM THIS WEEKEND
THROUGH EARLY NEXT WEEK.

FOR THE WEEKEND...THE FOCUS WILL BE ACROSS THE SOUTHERN PART OF THE
STATE WHERE MOISTURE WILL BE INCREASING FROM THE SOUTH. SHOWERS AND
STORMS WILL BE ON THE INCREASE ACROSS THIS REGION ON SATURDAY.
CURRENT GUIDANCE POINTS TO SATURDAY NIGHT AS THE PERIOD OF MOST
WIDESPREAD RAINFALL AS PWATS SURGE ABOVE 1.00 INCHES OVER THE SOUTH.
SHOWERS AND STORMS WILL DIMINISH IN COVERAGE ON SUNDAY. CONFIDENCE
IN THIS ROUND OF PRECIPITATION OVER THE SOUTH IS FAIRLY HIGH.

MONDAY AND TUESDAY...DIFFERENCES BETWEEN THE ECMWF AND GFS MAKE FOR
A LESS CONFIDENT FORECAST. THE GFS MAINTAINS A ROBUST SHORTWAVE
TROUGH ON MONDAY AS IT PUSHES EASTWARD TOWARD THE CWA...LEADING TO
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN PART OF THE
CWA MONDAY EVENING AND OVERNIGHT INTO EARLY TUESDAY. IN CONTRAST THE
ECMWF DEPICTS A MORE DIFFUSE TROUGH AND MORE SCATTERED SHOWERS
AND STORMS STATEWIDE ON MONDAY AND TUESDAY. THE FORECAST TAKES A
MIDDLE GROUND WITH A SLIGHT NOD TOWARD THE GFS. EITHER WAY...IT
APPEARS PORTIONS OF THE STATE WILL REMAIN WET THROUGH EARLY NEXT
WEEK.

BEYOND TUESDAY...BOTH THE EC AND GFS POINT TOWARDS A FAIRLY WESTERLY
FLOW COMPONENT ALOFT FOR THIS TIME OF YEAR AS LONGWAVE TROUGHS
IMPACT THE PACNW.

&&

.AVIATION...WINDS WILL BE PREDOMINANTLY NW AT THE SLC TERMINAL
THIS AFTERNOON AND EVENING...THOUGH A SHOWER OR STORM COULD BRIEFLY
INTERRUPT THIS PATTERN. WINDS WILL SWITCH TO THE SOUTHEAST BETWEEN
02-04Z.

&&

.FIRE WEATHER...THE DRY CONDITIONS AND SOUTHWEST FLOW MAY SUPPORT
LOCALLY CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHWEST UTAH
THROUGH THE REST OF THE WORK WEEK.

LARGE SCALE PATTERN CONSISTS OF SOUTHWEST FLOW ALOFT
BETWEEN A RIDGE IN THE PLAINS AND A TROUGH OVER THE PACIFIC
NORTHWEST. THIS IS SUPPORTING DRY CONDITIONS ACROSS CENTRAL UTAH.
MEANWHILE MOISTURE IS POOLING ACROSS THE NORTHWEST CORNER OF THE
STATE AHEAD OF THE TROUGH...AND THE EASTERN AND SOUTHERN VALLEYS
COURTESY OF MONSOON RETURN FLOW AROUND THE RIDGE.

AFTERNOON AND EVENING CONVECTION SHOULD BE CONCENTRATED ACROSS FAR
NORTHWEST UTAH...AND SOUTH CENTRAL UTAH INTO THE EASTERN VALLEYS.
CLOUD TO GROUND LIGHTNING...LOCALLY GUSTY/ERRATIC WINDS...AND A
BRIEF HEAVY RAIN ARE EXPECTED WITH THE STRONGER ACTIVITY.

SIMILAR CONDITIONS ARE FORECAST TOMORROW. WEDNESDAY AND THURSDAY THE
TROUGH CROSSES THE NORTHERN ROCKIES...INTRODUCING DRYING WHICH WILL
LIMIT CONVECTION EVEN MORE.

FRIDAY INTO THE WEEKEND THE TROUGH STRENGTHENS ONCE AGAIN TO OUR
NORTHWEST. THIS WILL DRAW DEEPER MOISTURE NORTHWARD INTO SOUTHERN
AND CENTRAL UTAH ESPECIALLY INCREASING CONVECTIVE COVERAGE AND THE
POTENTIAL FOR MORE WIDESPREAD WETTING RAIN WITH INCREASING HUMIDITY
LEVELS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SHORT TERM/FIRE WEATHER...ROGOWSKI
LONG TERM/AVIATION...KRUSE/RUTZ

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 14, 2:57 PM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
257 PM MDT TUE JUL 14 2015

UTZ001>016-019>021-517-518-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
257 PM MDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
AFFECT THE REGION...ESPECIALLY ACROSS EASTERN UTAH THROUGH THIS
EVENING. THE STRONGEST STORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL...GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

LOCALLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY ACROSS PORTIONS OF SOUTHWEST UTAH.

THE CHANCE FOR THUNDERSTORMS DIMINISHES THURSDAY AND FRIDAY.
BEGINNING THIS WEEKEND...A MOISTURE SURGE IS EXPECTED TO SUPPORT
MORE WIDESPREAD THUNDERSTORMS ESPECIALLY ACROSS SOUTHERN AND
CENTRAL UTAH. THESE STORMS MAY CONTAIN LOCALLY HEAVY RAINFALL.
THIS THREAT MAY CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Jul 14, 1:12 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
112 PM MDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     FLASH FLOOD      2 SSW CAPITOL REEF NP   38.26N 111.21W
07/14/2015                   WAYNE              UT   PARK/FOREST SRVC

            PARK OFFICIALS HAVE CLOSED SCENIC DRIVE DUE TO WATER FROM
            GRAND WASH. BOTH GRAND WASH AND CAPITOL GORGE ARE FULL
            AND FLASHING.

&&

ROGOWSKI
Local storm report, Jul 14, 4:48 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
448 PM MDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      1 S FRUITA              38.27N 111.25W
07/14/2015                   WAYNE              UT   PARK/FOREST SRVC

            AS OF 430 PM MDT...PARK RANGERS CONTINUE TO REPORT FLASH
            FLOODING IN CAPITOL REEF NATIONAL PARK...WITH PARTS OF
            THE SCENIC DRIVE REMAINING IMPASSABLE. SIGNIFICANT DEBRIS
            FLOWED ONTO THE SCENIC DRIVE FROM HEAVY RAINFALL SHORTLY
            AFTER 1 PM MDT...ESPECIALLY NEAR THE SLICK ROCK
            DIVIDE...AND FLASH FLOODING OCCURRED IN GRAND WASH AND
            CAPITOL GORGE. SIGNIFICANT HEAVY FLOWS ARE ALSO OCCURRING
            ON SULPHUR AND PLEASANT CREEKS...AS WELL AS ALL
            ASSOCIATED WASHES...WITH WATER A FOOT DEEP IN SULPHUR
            CREEK.

&&

ES

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:31 PM MDTFlash Flood WarningSLCWayne3 hr
Jul 14, 1:53 PM MDTFlash Flood WarningSLCEmery4 hr
Jul 14, 1:53 PM MDTSevere Thunderstorm WarningSLCEmery37 min
Jul 14, 2:14 PM MDTSevere Thunderstorm WarningSLCEmery31 min
Jul 14, 2:45 PM MDTSevere Thunderstorm WarningSLCCarbon25 min
Jul 14, 3:31 PM MDTFlash Flood WarningSLCGarfield, Wayne119 min

Nearby

Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.